Simply Right™ Ibuprofen - 2/500 ct. 

by Simply Right | Item  #: 788190 | Model #:  1801-291-14-TWR |

 

Simply Right™ Ibuprofen - 2/500 ct.
We're sorry, this item is not available in your selected Club.  Check another Club
Simply Right™ - Formerly known as Member's Mark® - Ibuprofen is a pain reliever and fever reducer.

Description

Simply Right™ Ibuprofen will temporarily relieve minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps and temporarily reduces fever.

Formerly known as Member's Mark®

Specifications

  • Simply Right™ Ibuprofen
  • 2 - 500 ct bottles
  • 1000 coated tablets
  • 200mg coated tablets
  • Health care
  • Twin pack
  • Compare to Advil® active ingredient**
  • Laboratory tested quality assured
  • Package Dimensions: 5.120"H x 5.242"W x 2.623"D
  • Formerly known as Member's Mark®
Active Ingredient (in each tablet): Ibuprofen 200mg (NSAID)*...Purpose: Pain reliever/fever reducer.

Inactive: Colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide.

*Nonsteroidal anti-inflammatory drug.
**This product is not manufactured or distributed by Wyeth Consumer Healthcare, distributor of Advil® Ibuprofen Tablets.

Details

Assembled Country

USA

Component Country

USA

                             

Ask & Answer

Warranty Information

This product is covered by the Sam's Club Member Satisfaction Guarantee.

There is no additional information available for this item.